No Cover Image

Conference Paper/Proceeding/Abstract 124 views

On Non-negative Solutions to Space-Time Partial Differential Equations of Higher Order

Kristian Evans, Neils Jacob

Springer Proceedings in Mathematics and Statistics, Volume: 394, Pages: 85 - 107

Swansea University Authors: Kristian Evans, Neils Jacob

  • Accepted Manuscript under embargo until: 3rd September 2023

Abstract

We discuss when certain higher order partial differential operators in space and time admit non-negative solutions which have a semigroup representation as well as a representation by some associated Markov process.

Published in: Springer Proceedings in Mathematics and Statistics
ISBN: 9789811946714 9789811946721
ISSN: 2194-1009 2194-1017
Published: Singapore Springer Nature Singapore 2022
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa59047
Tags: Add Tag
No Tags, Be the first to tag this record!
Abstract: We discuss when certain higher order partial differential operators in space and time admit non-negative solutions which have a semigroup representation as well as a representation by some associated Markov process.
Keywords: Non-negative solutions of higher order PDEs, positivity preserving operator semi-groups, Lévy processes
College: Faculty of Science and Engineering
Start Page: 85
End Page: 107